MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM; PLATE,FIXATION,BONE
Model Number 02.211.012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, nonunion occurred and 6-hole va-lcp medial distal plate with six 2.7mm va locking screws, three 3.5 cortical screws, and one 3.5 locking screw were all removed.The screw head may have already been broke prior to the removal case.There was no surgical delay reported.The patient was stable after the procedure.The procedure was successfully completed.This complaint involves twelve (12) devices.This report is for (1) 2.7mm va locking screw slf-tpng with t8 stardrive recess 12mm.This is report 8 of 10 for (b)(4).

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 12MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10818364
Report Number2939274-2020-05089
Device Sequence Number19114393
Product Code HRS
UDI-Device Identifier10886982053565
UDI-Public(01)10886982053565
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.012
Device Catalogue Number02.211.012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/10/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LWPROF CORTSCR ø3.5 SELF-TAP L16 SST; UNK - PLATES; VA LOCKSCR Ø3.5 SELF-TAP L58 SST
Outcome Attributed to Adverse Event Required Intervention;